Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

redmen

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About redmen

  • Rank
    New Member
  1. I have been on accutane, and it did come back after a while, but now nearly as bad as what it was before I went on it. The dry lips do really suck, you need lip medex with you all the time. But even with the lip thing, I think it is worth it.
  2. Accutane is alright with the side effects. I've been on it 4 times, I'm sure you can handle it once.
  3. Ask the dermatologist for accutane. It's a miracle drug. There are some serious side effects, but I had no trouble with it. Just very dry skin. Other than that it was fine. I don't know if you've heard of it. It's a pill, it's much easier than a cream I find. And I am sorry about your sister, that must have been and still is hard on you. That story saddens me a great deal.
  4. For sure I would not not mind taking accutane for life, but those side effects are terrible. I can't stand that dryness especially.
  5. Sorry, there might be a misunderstanding. It works while I'm on it, but it comes back once I am done with the accutane.
  6. I didn't expect a response that quickly by the way.
  7. Sorry, I mean 2 pills per day.
  8. Twice a day. Yes, 4 times, and I'm only 17, sad isn't it.
  9. I've been on accutane 4 times around and I just turned 17. Just finished the fourth a couple of weeks ago and the acne is coming back again, not very badly, but bad enough that it angers me. This is really becoming annoying. Nonetheless I am still good looking even with the minor acne, but I need to get rid of it. I don't think anything will work to get rid of it now. What do I do?
×